alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : ANANE, A. [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1


   1 / 2
select
to print
 ANANE, A., BENAZZI, A. and CHAKRONE, O. SUR LE SPECTRE D'UN  OPÉRATEUR QUASILINÉAIRE  ELLIPTIQUE "DÉGÉNÉRÉ". Proyecciones (Antofagasta), Dec 2000, vol.19, no.3, p.227-248. ISSN 0716-0917
    · text in french


   2 / 2
select
to print
 ANANE, A. and DAKKAK, A. NONEXISTENCE OF NONTRIVIAL SOLUTIONS FOR AND ASYMMETRIC PROBLEM WITH WEIGHTS. Proyecciones (Antofagasta), Mayo 2000, vol.19, no.1, p.43-52. ISSN 0716-0917
    · text in spanish


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information